# SDR CVGA20220830001

- Difficulty date: August 25, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N444AM
- Make and model: Cessna 525B
- Aircraft serial: 525B0063
- Aircraft time: 3,439 hours, 2,523 cycles
- Engine: Wilint FJ443A
- Engine time: 3,439 hours, 2,523 cycles
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 119149
- Part serial: CL8APU1067
- Condition: Faulted
- Location: Rt Engine
- Part time: 1,345 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

RIGHT ENGINE FAILURE ON DESCENT. UNRESPONSIVE TO THROTTLE MOVEMENT AS N1 & N2 DECREASED. OIL PRESSURE IN RED. PERFORMED PRECAUTIONARY SHUT DOWN.
